Bayesian Routes and Unit Roots: De Rebus Prioribus Semper Est Disputandum
Peter Phillips
Journal of Applied Econometrics, 1991, vol. 6, issue 4, 435-73
Abstract:
This paper provides detailed responses to the following eight discussants of the author's paper "To criticize the critics: an objective Bayesian analysis of stochastic trends": Gary Koop and Mark Steel; Edward Leamer; In-Moo Kim and G. S. Maddala; Dale J. Poirier; Peter C. Schotman and Herman K. van Dijk; James H. Stock; David DeJong and Charles H. Whiteman; and Christopher Sims. This reply puts new emphasis on the call made in the earlier paper for objective Bayesian analysis in time-series; it underlines the need of a new approach, especially with regard to posterior odds testing; and it draws attention to a new methodology of Bayesian analysis developed in a recent paper by Phillips and Ploberger (1991a). Some new simulations that shed light on certain comments of the discussants are provided, new empirical evidence is reported with the extended Nelson-Plosser data supplied by Schotman and van Dijk; and the new Phillips-Ploberger posterior odds test is given a brief empirical illustration. Copyright 1991 by John Wiley & Sons, Ltd.
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (28)
Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819911 ... 0.CO%3B2-N&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Bayesian Routes and Unit Roots: de rebus prioribus semper est disputandum (1991) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:6:y:1991:i:4:p:435-73
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().